# SDR CALA9700198

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021138
- Condition: Inoperative
- Location: E/E Compt
- Part time: 31,132 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR OVERRIDE TRIGGER HAD TO BE USED TO RETRACT GEAR AFTER TAKEOFF. TROUBLESHOOTING PER MM 32-31-11, FOUND NO FAULTS.  THE LANDING GEAR ACCESSORY UNIT WAS REPLACED AS A PRECAUTIONARY MEASURE, OPERATIONAL CHECKS WERE GOOD.
